# SDR A6WA20030124

- Difficulty date: August 20, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 2 HYDRAULIC SYSTEM QUANTITY DECREASED TO 0 PERCENT, NR 2 EDP, RAN 11 MINUTES AT 0 PERCENT RETURNED TO LNK.  REMOVED AND REPLACED NR 2 SYSTEM HYD FILL LINE.  (M)
